# SDR 9903232201

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 984
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, CORROSION WAS FOUND ON THE LEFT KEEL BEAM AT FS 984.  REPAIRED KEEL BEAM PER EA 22-167879 (P/N 65-56441-5).
